Lata_1997_Przegl.Lek_54_753

Reference

Title : Accidental oral poisoning with carbamate in a 26-year-old patient - Lata_1997_Przegl.Lek_54_753
Author(s) : Lata S , Janiszewski J , Madej T
Ref : Przegl Lek , 54 :753 , 1997
Abstract : Acute, accidental, oral poisoning with carbofuran in a chronic alcoholic was presented. In clinical picture muscarinic and nicotinic symptoms dominated. Toxicological examination revealed non acetylcholinesterase activity. A role of an interview and physical symptoms in diagnosing the poisoning with cholinesterase inhibitors, a specific treatment conduct and its side effects were discussed. So far six cases of poisoning with cholinesterase inhibitors have been treated at II Department of Internal Diseases and Acute Poisoning in Tarnw. The case presented below was characteristic for a considerable intensification of side effects during the treatment conduct. It was the reason for presenting this case.
ESTHER : Lata_1997_Przegl.Lek_54_753
PubMedSearch : Lata_1997_Przegl.Lek_54_753
PubMedID: 9478101

Related information

Citations formats

Lata S, Janiszewski J, Madej T (1997)
Accidental oral poisoning with carbamate in a 26-year-old patient
Przegl Lek 54 :753

Lata S, Janiszewski J, Madej T (1997)
Przegl Lek 54 :753